ON INVARIANCE OF ORDER AND THE AREA PROPERTY FOR FINITE-TYPE ENTIRE FUNCTIONS



Epstein, Adam and Rempe-Gillen, Lasse
(2015) ON INVARIANCE OF ORDER AND THE AREA PROPERTY FOR FINITE-TYPE ENTIRE FUNCTIONS. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 40 (2). 573 - 599.

[img] Text
order-final-accepted-manuscript-arxiv-1304.6576v3.pdf - Unspecified

Download (370kB)
Item Type: Article
Uncontrolled Keywords: Transcendental entire function, order conjecture, area property, topological equivalence, Poincare function, quadratic differential
Subjects: ?? QA ??
Depositing User: Symplectic Admin
Date Deposited: 06 Jul 2015 07:58
Last Modified: 11 Nov 2021 01:11
DOI: 10.5186/aasfm.2015.4034
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2015680